# SDR SWIA2025080600506

- Difficulty date: May 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 41,837 hours, 30,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FRAME AT F.S 333 IS CRACKED JUST OUTBD OF STR 1R.   PERFORMED REPAIR ON FRAME AT MAIN CABIN FS 333, JUST OTBD OF STR #1.  SEE CONTINUATION CARD TO DETAILS. IAW REO 670-53-21-2625 REV - -.
